# SDR MASA2011050602627

- Difficulty date: May 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 19,394 hours, 15,345 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Rt Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE SYS FAULT -RT ENGINE LOOP A; PLACED ON MEL.  REMOVED AND REPLACED RT ENGINE LOWER RAIL LOOP A235.
